MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-0930-CS
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product associated with this complaint was returned to the manufacturer for analysis; however, investigation of the device is still in process.A supplemental report will be submitted once the investigation is completed.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, upon deployment of the enroute transcarotid stent system (tss), the stent delivery system (sds) could not be removed and was stuck within the stent.The physician attempted to advance the sds and recapture the nosecone, attempted to advance a buddy wire, and attempted gentle manipulation outside of the skin to facilitate removing the sds without success.The physician elected to perform a larger cut down and applied direct manipulation to the outside of the carotid artery and successfully removed the sds from the patient.The procedure was completed with no health consequences or impact to the patient.
 
Additional Manufacturer Narrative
Additional information can be found in the following fields: a4: weight a5: ethnicity a6: race b4: date of this report b5: describe event or problem b6: relevant tests/laboratory data, including dates d9: is this device available for evaluation g3: date received by manufacturer g6: type of report h2: if follow up, what type? h10: related report numbers h11: additional manufacturer narrative.This supplemental mdr is being submitted for additional information received in medwatch report #mw5165750 on february 20, 2025.The device was incorrectly documented as sr-0930-cs lot #18278367 in the medwatch report #mw5165750 but was confirmed to be sr-0930-cs lot #18236249 through investigation.
 
Event or Problem Description
On february 20, 2025, a medwatch report #mw5165750 was received via email.The following additional information was provided on the medwatch report: fluoroscopy was used to confirm placement and patency of the artery/stent after the stent delivery system (sds) was removed.
 
Additional Manufacturer Narrative
Additional information can be found in the following fields: b4: date of this report, g3: date received by manufacturer, g6: type of report, h2: if follow up, what type?, h6: type of investigation, medical device problem code, investigation findings, and investigation conclusions, h11: additional manufacturer narrative.This supplemental mdr is being submitted to provide the investigation results for the initial report submitted on february 19,2025.The reported event could not be confirmed.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the event reported.Per the functional and dimensional inspection, the product is within specifications, and no friction, obstructions, or resistance is experienced during compatibility assessment with the pre-flushed csi lab sample and 0.018" lab sample guidewire.Visual inspection revealed deformation on the distal stent catheter tip, along with scratches on the distal tip and distal outer shaft.Microscopic inspection showed no damage on the silicone tip.Further inspection on the distal stent catheter tip revealed a frayed/split/torn condition; however, this is not consistent with the returned state and may have been caused or worsened from handling during investigation.A prominent scratch was also identified in the affected area, along with several minor scratches nearby.This type of damage is consistent with mechanical stress or contact with a sharp object.It is possible that the observed damage indicates that the stent was difficult to remove, but this cannot be proven.Based on the product analysis, no evidence was found to indicate that the observed condition was related to a manufacturing or design defect.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key21414592
Report Number3014526664-2025-00027
Device Sequence Number15584338
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)260731(10)18236249
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberSR-0930-CS
Device Lot Number18236249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer02/20/2025
04/04/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/21/2025
04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight101 KG
Patient EthnicityNon Hispanic
Patient RaceWhite